# SDR UIEA2017073001378

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 2013060014
- Condition: Malfunctioned
- Location: Lt Hpc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HPC BITE SWITCH FAULT DURING AIR SUPPLY MODULE BITE TEST.  THE 1 ENGINE HPC WAS REMOVED AND REPLACED.   AIR SUPPLY MODULE BITE TEST CARRIED OUT IAW AMM 36-11-08, REV 121.  FOUND SATISFACTORY.
